# SDR AWXA200700328

- Difficulty date: February 14, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486150
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING INBOARD MID FLAP TRAILING EDGE WEDGE UPPER SURFACE DEBONDED, WS 109 - WS 111.  REPAIRED RIGHT WING INBOARD MID FLAP TRAILING EDGE WEDGE UPPER SURFACE, WS 109 - WS 111 IAW B737-300 SRM 51-70-10-2R4.
